Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

A note on the integral equation methods in potential theory


Author: M. Maiti
Journal: Quart. Appl. Math. 25 (1968), 480-484
MSC: Primary 31.10; Secondary 45.00
DOI: https://doi.org/10.1090/qam/224848
MathSciNet review: 224848
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This note defines the kernel functions for the generation of conjugate harmonic functions in the theory of singular integral equations adapted to the boundary value problems of potential theory and elastostatics.


References [Enhancements On Off] (What's this?)

  • [1] M. A. Jaswon, Integral equation methods in potential theory. I, Proc. Roy. Soc. Ser. A 275 (1963), 23–32. MR 0154075
  • [2] G. T. Symm, Integral equation methods in potential theory. II, Proc. Roy. Soc. Ser. A 275 (1963), 33–46. MR 0154076
  • [3] M. A. Jaswon, M. Maiti and G. T. Symm, Numerical biharmonic analysis and some applications, International Journal of Solids and Structures 3, 309 (1967)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 31.10, 45.00

Retrieve articles in all journals with MSC: 31.10, 45.00


Additional Information

DOI: https://doi.org/10.1090/qam/224848
Article copyright: © Copyright 1968 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website